Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 342, Number 1
HTML articles powered by AMS MathViewer

Weights for classical groups
Jian Bei An PDF
Trans. Amer. Math. Soc. 342 (1994), 1-42
Second order differentiability of convex functions in Banach spaces
Jonathan M. Borwein and Dominikus Noll PDF
Trans. Amer. Math. Soc. 342 (1994), 43-81
Separation and coding
Stephen Watson PDF
Trans. Amer. Math. Soc. 342 (1994), 83-106
Indecomposable generalized Cohen-Macaulay modules
Mihai Cipu, Jürgen Herzog and Dorin Popescu PDF
Trans. Amer. Math. Soc. 342 (1994), 107-136
Growth functions for some nonautomatic Baumslag-Solitar groups
Marcus Brazil PDF
Trans. Amer. Math. Soc. 342 (1994), 137-154
On the generalized Benjamin-Ono equation
Carlos E. Kenig, Gustavo Ponce and Luis Vega PDF
Trans. Amer. Math. Soc. 342 (1994), 155-172
Vaught’s conjecture for varieties
Bradd Hart, Sergei Starchenko and Matthew Valeriote PDF
Trans. Amer. Math. Soc. 342 (1994), 173-196
Operations on resolutions and the reverse Adams spectral sequence
David A. Blanc PDF
Trans. Amer. Math. Soc. 342 (1994), 197-213
Noncharacteristic embeddings of the $n$-dimensional torus in the $(n+2)$-dimensional torus
David Miller PDF
Trans. Amer. Math. Soc. 342 (1994), 215-240
The $H^ 2$ corona problem and $\overline \partial _ b$ in weakly pseudoconvex domains
Mats Andersson PDF
Trans. Amer. Math. Soc. 342 (1994), 241-255
Homology and cohomology of $\Pi$-algebras
W. G. Dwyer and D. M. Kan PDF
Trans. Amer. Math. Soc. 342 (1994), 257-273
Varieties of commutative semigroups
Andrzej Kisielewicz PDF
Trans. Amer. Math. Soc. 342 (1994), 275-306
Wavelets of multiplicity $r$
T. N. T. Goodman and S. L. Lee PDF
Trans. Amer. Math. Soc. 342 (1994), 307-324
Harmonic diffeomorphisms of the hyperbolic plane
Kazuo Akutagawa PDF
Trans. Amer. Math. Soc. 342 (1994), 325-342
Smooth extensions for finite CW complexes
Guihua Gong PDF
Trans. Amer. Math. Soc. 342 (1994), 343-358
Best uniform approximation by solutions of elliptic differential equations
P. M. Gauthier and D. Zwick PDF
Trans. Amer. Math. Soc. 342 (1994), 359-374
A Cameron-Martin type quasi-invariance theorem for pinned Brownian motion on a compact Riemannian manifold
Bruce K. Driver PDF
Trans. Amer. Math. Soc. 342 (1994), 375-395
Infinite families of isomorphic nonconjugate finitely generated subgroups
F. E. A. Johnson PDF
Trans. Amer. Math. Soc. 342 (1994), 397-406
Turán inequalities and zeros of Dirichlet series associated with certain cusp forms
J. B. Conrey and A. Ghosh PDF
Trans. Amer. Math. Soc. 342 (1994), 407-419
Abel’s theorem for twisted Jacobians
Donu Arapura and Kyungho Oh PDF
Trans. Amer. Math. Soc. 342 (1994), 421-433
Intersection bodies and the Busemann-Petty problem
R. J. Gardner PDF
Trans. Amer. Math. Soc. 342 (1994), 435-445